Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE; PEN NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HTL-STREFA S.A. TECHLITE; PEN NEEDLE
Model Number
32G X 4MM
Medical Device Problem Code
Obstruction of Flow (2423)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
The complaint due to lack of insulin patency.Sometimes the insulin injection is possible only after usage of 3rd needle.The patient uses lantus and victoza, she uses the needles only once and has not noticed the needles bending at the needle tops.
New Search
Submit an Adverse Event Report
Brand Name
TECHLITE
Common Device Name
PEN NEEDLE
Manufacturer
(Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL 95-035
MDR Report Key
8564069
Report Number
9613304-2019-00054
Device Sequence Number
16643785
Product Code
FMI
UDI-Device Identifier
00015482234324
UDI-Public
(01)00015482234324(17)221201(10)X56ZH2
Combination Product (Y/N)
N
PMA/510(K) Number
K143437
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
03/13/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
12/01/2022
Device Model Number
32G X 4MM
Device Catalogue Number
8647
Device Lot Number
X56ZH2
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/01/2019
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/13/2019
Initial Report FDA Received Date
04/30/2019
Patient Sequence Number
1